MAUDE Adverse Event Report: NEUROPACE, INC. NEUROPACE RNS SYSTEM

NEUROPACE, INC. NEUROPACE RNS SYSTEM
Model Number DL-330-10-K
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 02/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The rns system remains implanted and programmed for use.
 
Event or Problem Description
The patient reported starting (b)(6) 2020 their post-surgical headaches worsened, and no relief was being obtained after having tried over-the-counter medications.A ct scan was performed on (b)(6) 2020 and showed a 1.5 x 2.5 cm hemorrhage surrounding the electrode in the right posterior temporal lobe.The patient was subsequently admitted for further monitoring.No additional information has been provided by the treating center.The event was reported as resolved on (b)(6) 2020.No additional complications have been reported the patient is programmed for detection and stimulation and is uploading data as expected.

Brand Name
NEUROPACE RNS SYSTEM
Common Device Name
NEUROPACE RNS SYSTEM
Manufacturer (Section D)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view, ca
MDR Report Key9844995
Report Number3004426659-2020-00008
Device Sequence Number19017773
Product Code PFN
UDI-Device Identifier00855547005045
UDI-Public010085554700504517220729
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P100026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberDL-330-10-K
Device Catalogue Number1007605
Device Lot Number28515-1-1-1
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/18/2020
Initial Report FDA Received Date03/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age35 YR